# SDR SWIA202162849

- Difficulty date: October 11, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR, LOWER AFT AND FWD STOP FITTINGS AND SERRATE PLATES ARE CORRODED AND CHAFFED   (C-CHECK RO 11-24-21)   REPLACED 2EA. AFT CARGO BAY DOOR LOWER STOP FITTINGS, 2EA. SERRATED PLATES, 8EA. BOLTS AND 2EA. LAMINATED SHIMS TO AFT CARGO BAY DOOR LOWER SILL WITH NEW REF. CRJ 700 AMM 20-21-00-910-801   (CONFIG A01) TOOL USED TUC5656 DUE ON 30-JUN-22.
